# SDR FDEA201511073511

- Difficulty date: November 7, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 78,225 hours, 17,791 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-SKID FAIL ON APPROACH.  REPLACED WIRE HARNESS (AES9301-501), REF SWP 20-10-10.
